Polynomial languages with finite antidictionaries

Arseny M. Shur

RAIRO - Theoretical Informatics and Applications (2008)

  • Volume: 43, Issue: 2, page 269-279
  • ISSN: 0988-3754

Abstract

top
We tackle the problem of studying which kind of functions can occur as complexity functions of formal languages of a certain type. We prove that an important narrow subclass of rational languages contains languages of polynomial complexity of any integer degree over any non-trivial alphabet.

How to cite

top

Shur, Arseny M.. "Polynomial languages with finite antidictionaries." RAIRO - Theoretical Informatics and Applications 43.2 (2008): 269-279. <http://eudml.org/doc/92916>.

@article{Shur2008,
abstract = { We tackle the problem of studying which kind of functions can occur as complexity functions of formal languages of a certain type. We prove that an important narrow subclass of rational languages contains languages of polynomial complexity of any integer degree over any non-trivial alphabet. },
author = {Shur, Arseny M.},
journal = {RAIRO - Theoretical Informatics and Applications},
keywords = {Regular language; finite antidictionary; combinatorial complexity; wed-like automaton; regular language},
language = {eng},
month = {11},
number = {2},
pages = {269-279},
publisher = {EDP Sciences},
title = {Polynomial languages with finite antidictionaries},
url = {http://eudml.org/doc/92916},
volume = {43},
year = {2008},
}

TY - JOUR
AU - Shur, Arseny M.
TI - Polynomial languages with finite antidictionaries
JO - RAIRO - Theoretical Informatics and Applications
DA - 2008/11//
PB - EDP Sciences
VL - 43
IS - 2
SP - 269
EP - 279
AB - We tackle the problem of studying which kind of functions can occur as complexity functions of formal languages of a certain type. We prove that an important narrow subclass of rational languages contains languages of polynomial complexity of any integer degree over any non-trivial alphabet.
LA - eng
KW - Regular language; finite antidictionary; combinatorial complexity; wed-like automaton; regular language
UR - http://eudml.org/doc/92916
ER -

References

top
  1. F.-J. Brandenburg, Uniformly growing k-th power free homomorphisms. Theoret. Comput. Sci.23 (1983) 69–82.  Zbl0508.68051
  2. C. Choffrut and J. Karhumäki, Combinatorics of words, in Handbook of formal languages, Vol. 1, Chap. 6, edited by G. Rosenberg, A. Salomaa. Springer, Berlin (1997), 329–438.  
  3. M. Crochemore, F. Mignosi and A. Restivo, Automata and forbidden words. Inform. Process. Lett.67 (1998) 111–117.  Zbl06590735
  4. A. Ehrenfeucht and G. Rozenberg, On subword complexities of homomorphic images of languages. RAIRO-Theor. Inf. Appl.16 (1982) 303–316.  Zbl0495.68069
  5. Y. Kobayashi, Repetition-free words. Theoret. Comput. Sci.44 (1986) 175–197.  Zbl0596.20058
  6. A.M. Shur, Combinatorial complexity of rational languages. Discr. Anal. Oper. Res., Ser. 112 (2005) 78–99 (in Russian).  Zbl1249.68107

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.